Calculating cohomology groups of $overline M_0,n(mathbb P^r,d)$

Gilberto Bini, Claudio Fontanari, Gilberto Bini

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Here we investigate the rational cohomology of the moduli space ℳ̄0,n (ℙr,d) of degree d stable maps from n-pointed rational curves to ℙr. We obtain partial results for small values of d with an inductive method inspired by a paper of Enrico Arbarello and Maurizio Cornalba.
Original languageEnglish
Pages (from-to)337-344
Number of pages8
JournalAnnali di Matematica Pura ed Applicata
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Calculating cohomology groups of $overline M_0,n(mathbb P^r,d)$'. Together they form a unique fingerprint.

Cite this